Wondering if anyone that has been on Lexapro past 8 weeks still experiences sweating from time to time? I don't know if it is something else that is causing this to happen to me on occasion (hormones) or the Lexapro. Can you still have side effects even after you have been on this medication for over 2 months? Thanks for any input!
Yes, the side effects can go away or they can last during the entire time you take it. I have been on lexapro for 8 years and I have BAD night sweats. I don't have them every night. I seem to go through spurts of having them.
Thanks for the response. I know I could very well be headed into menapause but I know what a hot flash feels like. These seem like the Lexapro HOT Flashes I had when I first started the medication. Thanks again!!!!!!
I have been on Lexapro for 6 months (just stopped though). The entire time I was on it i couldn't deal with heat at all, in fact I could be sitting in my air conditioned appartment and still be sweating like crazy. I could only deal with very short excursions outside in the heat.